# SDR AALA20050487

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT  EMERGENCY LIGHT COVER AND FRAME ON BOTTOM RIGHT CORNER OF FIRST CLASS COAT CLOSET BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT ON BOTTOM RIGHT CORNER OF FIRST CLASS COST CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
